# SDR DALA2014092405230

- Difficulty date: September 23, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 750-769
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN BETWEEN BS 750 AND 69 AND LONGERONS 27 AND 28RT AT MID CARGO COMPARTMENT, H1L1-SM, CARD 144, ZONE 201.  SKIN WAS REPAIRED IAW SRM 53-04 FIG 57, SRM 51-30-2, SRM 51-10-2, PAR 14, 21.
